Alert archive / Florida / Small Craft Advisories in 2021

Small Craft Advisory 27, NWS Tallahassee, FL

August 14, 2021

NWS Tallahassee, FL issued this small craft advisory at Aug 14, 2021, 5:20 PM EDT. It took effect at Aug 15, 2021, 2:00 PM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Aug 14, 2021, 5:20 PM EDT (21:20 UTC)
In effect from
Aug 15, 2021, 2:00 PM EDT
Expired
Aug 15, 2021, 5:13 AM EDT
In force
Issued by
NWS Tallahassee, FL

The text

As transmitted.

530 
WHUS72 KTAE 142120
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
520 PM EDT Sat Aug 14 2021

GMZ770-772-775-150330-
/O.NEW.KTAE.SC.Y.0027.210815T1800Z-210817T0600Z/
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
520 PM EDT Sat Aug 14 2021 /420 PM CDT Sat Aug 14 2021/

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM EDT /1 PM CDT/ SUNDAY
TO 2 AM EDT /1 AM CDT/ TUESDAY...

* WHAT...Southeast winds 20 to 25 kt with gusts up to 30 kt and 
  seas 7 to 10 feet expected.

* WHERE...Offshore Gulf waters from the Walton-Okaloosa County 
  line to the Ochlockonee River from 20 to 60 nautical miles out.

* WHEN...From 2 PM EDT /1 PM CDT/ Sunday to 2 AM EDT /1 AM CDT/ 
  Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ750-752-755-150330-
/O.NEW.KTAE.SC.Y.0027.210816T0000Z-210817T0600Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
520 PM EDT Sat Aug 14 2021 /420 PM CDT Sat Aug 14 2021/

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM EDT /7 PM CDT/ SUNDAY
TO 2 AM EDT /1 AM CDT/ TUESDAY...

* WHAT...Southeast winds 20 kt with gusts up to 30 kt and seas 5 
  to 8 feet expected.

* WHERE...Nearshore Gulf waters from the Walton-Okaloosa County 
  line to the Ochlockonee River out 20 nautical miles.

* WHEN...From 8 PM EDT /7 PM CDT/ Sunday to 2 AM EDT /1 AM CDT/ 
  Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
2 follow-up statements
068 
WHUS72 KTAE 150238
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
1038 PM EDT Sat Aug 14 2021

GMZ770-772-775-151200-
/O.CON.KTAE.SC.Y.0027.210815T1800Z-210817T0600Z/
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
1038 PM EDT Sat Aug 14 2021 /938 PM CDT Sat Aug 14 2021/

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM EDT /1 PM
CDT/ SUNDAY TO 2 AM EDT /1 AM CDT/ TUESDAY...

* WHAT...Southeast winds 20 to 25 kt with gusts up to 30 kt and 
  seas 7 to 10 feet expected.

* WHERE...Offshore Gulf waters from the Walton-Okaloosa County 
  line to the Ochlockonee River from 20 to 60 nautical miles out.

* WHEN...From 2 PM EDT /1 PM CDT/ Sunday to 2 AM EDT /1 AM CDT/ 
  Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ750-752-755-151200-
/O.CON.KTAE.SC.Y.0027.210816T0000Z-210817T0600Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
1038 PM EDT Sat Aug 14 2021 /938 PM CDT Sat Aug 14 2021/

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM EDT /7 PM
CDT/ SUNDAY TO 2 AM EDT /1 AM CDT/ TUESDAY...

* WHAT...Southeast winds 20 kt with gusts up to 30 kt and seas 5 
  to 8 feet expected.

* WHERE...Nearshore Gulf waters from the Walton-Okaloosa County 
  line to the Ochlockonee River out 20 nautical miles.

* WHEN...From 8 PM EDT /7 PM CDT/ Sunday to 2 AM EDT /1 AM CDT/ 
  Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
749 
WHUS72 KTAE 150913
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
513 AM EDT Sun Aug 15 2021

GMZ770-772-775-151715-
/O.NEW.KTAE.TR.A.1006.210815T0913Z-000000T0000Z/
/O.CAN.KTAE.SC.Y.0027.210815T1800Z-210817T0600Z/
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
513 AM EDT Sun Aug 15 2021 /413 AM CDT Sun Aug 15 2021/

...TROPICAL STORM WATCH IN EFFECT...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...Southeast winds 25 to 40 kt with gusts up to 55 kt and
  seas 6 to 10 feet.

* WHERE...Waters from Mexico Beach to Okaloosa Walton County 
  Line FL from 20 to 60 NM, Waters from Apalachicola to Mexico 
  Beach FL from 20 to 60 NM and Waters from Suwannee River to 
  Apalachicola FL from 20 to 60 NM.

* WHEN...Tonight through Tuesday.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions. Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

GMZ750-752-755-151715-
/O.NEW.KTAE.TR.A.1006.210815T0913Z-000000T0000Z/
/O.CAN.KTAE.SC.Y.0027.210816T0000Z-210817T0600Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
513 AM EDT Sun Aug 15 2021 /413 AM CDT Sun Aug 15 2021/

...TROPICAL STORM WATCH IN EFFECT...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...Southeast winds 25 to 40 kt with gusts up to 50 kt and 
  seas 5 to 8 feet.

* WHERE...Coastal waters from Mexico Beach to Okaloosa Walton 
  County Line FL out 20 NM, Coastal waters from Mexico Beach to 
  Apalachicola FL out 20 NM and Coastal Waters From Ochlockonee 
  River to Apalachicola Fl out to 20 Nm.

* WHEN...tonight through Tuesday.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions. Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

GMZ765-151715-
/O.NEW.KTAE.SC.Y.0028.210816T0000Z-210817T0900Z/
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
513 AM EDT Sun Aug 15 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 AM
EDT TUESDAY...

* WHAT...Gusty winds of 15 to 25 knots.

* WHERE...Coastal waters from Suwannee River to Keaton Beach FL 
  out 20 NM.

* WHEN...From 8 PM this evening to 5 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ730-151715-
/O.NEW.KTAE.TR.A.1006.210815T0913Z-000000T0000Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
513 AM EDT Sun Aug 15 2021

...TROPICAL STORM WATCH IN EFFECT...

* WHAT...Winds of 20 to 30 knots with gusts to 35 knots.

* WHERE...Apalachee Bay or Coastal Waters From Keaton Beach to 
  Ochlockonee River FL out to 20 Nm.

* WHEN...Tonight through Tuesday.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions. Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Aug 14, 3:11 PM EDT, 2 hours 9 minutes earlier.

Area forecast discussion, Aug 14, 3:11 PM EDT, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
311 PM EDT Sat Aug 14 2021

...TROPICAL IMPACTS POSSIBLE LATE SUNDAY INTO MONDAY...

.NEAR TERM [Through Sunday]...

A weakness in the upper ridge exists down through the southeast
US with high centers on either side. Plenty of moisture is in
place and will continue in the near term and beyond. Scattered
showers and storms developed quickly today with more expected to
develop through the evening hours. Some heavy rainfall potential
exists as well as strong wind gusts with DCAPE values above 1000
J/kg mainly north of the Florida state line. Motions are from the
northeast to southwest around 15-20 mph with training lines
setting up through our Alabama and Georgia counties. Expect
convection to linger into the overnight hours over land as well as
a transition to the Gulf waters.

.SHORT TERM [Sunday Night Through Monday Night]...

The Remnants of Fred are expected to restrengthen to a tropical
depression or a tropical storm on Sunday. The track of the system
has shifted westward toward Mobile, AL. As our CWA will be on the
eastern side of the storm, we still expect heavy rainfall as the
system approaches and moves inland. Most of our CWA is in a
Marginal risk for excessive rainfall, and a Slight risk for the
coastal regions around Apalachicola on Sunday, and the majority
of our CWA in a Slight risk for Monday. Widespread 3-6 inches are
possible in the FL Panhandle along our coastal regions west of the
Apalachicola river. Isolated 8 inches are possible. There is also
a threat for isolated tornadoes for Sunday into Monday. PoPs
chances are 70-90 percent for Monday afternoon.

Temperatures for this term will be below average in the mid 80s
due to the extended cloud cover as well as the rain. Low
temperatures will be in the mid 70s. Regardless of the category of
Fred, continue to check for updates as heavy rainfall and
possible tornadoes are expected for Sunday through Monday night as
the Storm Prediction Center has put us in a Marginal Risk for
tornadoes.

.LONG TERM [Tuesday Through Saturday]...

Fred will have weakened once again as it passed to our west
through Central Alabama on Monday and continue to head north. What
will follow will be southerly winds at the surface and an upper
level high. Forecast PWAT values above 2" which will keep us in a
wet pattern with about 80 percent PoPs for Tuesday & Wednesday.
60-70% PoPs for the afternoon and evening for the rest of the week
as the upper level high looks like it will hold. Temperatures
will be more seasonal in the upper 80s warming to the mid 90s with
Lows in the mid 70s.

There is another tropical system (Tropical Storm Grace) that is
forecast to approach the Southeast U.S. at the end of the long
term. The track and impacts of this storm remain uncertain at this
time but we will continue to monitor as the storm approaches the
U.S. coast.

&&

.AVIATION...
[Through 18Z Sunday]

Afternoon showers and storms are beginning to develop and expect
scattered coverage through the area with the Gulf and Atlantic
seabreezes coming active and airmass storms through the rest of
the afternoon and evening hours. Have VCTS at all TAF sites this
afternoon and evening, perhaps beginning to wind down in the late
evening hours. Winds will be light and southeasterly and VFR
outside of convection.

&&

.MARINE...

Favorable boating conditions outside of thunderstorms continue
through the day today, before cautionary winds and seas develop
across the waters tonight. As this occurs, the Remnants of Fred
will likely emerge into the Eastern Gulf of Mexico from the
Florida Straits, and is forecast to strengthen into a Tropical
Storm again on Sunday. Tropical storm conditions are possible on
Sunday night through Monday evening. There will be a slow
improvement in conditions heading towards mid-week.

&&

.FIRE WEATHER...

Outside of the possibility of low dispersions on Monday in the
Florida Panhandle, fire weather concerns remain low. Easterly
winds will increase through the day on Sunday and into Monday
across the area, particularly closer to the coast. Increased rain
chances associated with Fred will keep fire weather concerns low
for the next several days.

&&

.HYDROLOGY...

Flood Warnings continue for the following rivers: Steinhatchee
(US- 19) and Suwannee - Rock Bluff/Manatee Springs. Branford bares
watching over the next couple days as forecasts show borderline
minor flood stage by Tuesday morning. Additional rises are
possible from tropical rains.

The main hydro concerns through the weekend into early next week
are from Fred. Estimates are widespread 3-6" (up to 8" possible)
along the mainly along the coastal areas of the Florida Panhandle
and Big Bend from Sunday through Tuesday night. These values are
track dependent and subject to change. The heaviest rain is likely
to be along and east of Fred's path. The southeast Big Bend is
particularly vulnerable, with the region still reeling from recent
flooding, although the highest amounts will likely be near and
west Apalachicola based on the latest track.

A wet pattern appears to stay in place after Fred's departure,
with above-average rain chances through the work week.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   74  89  74  83  75 /  40  70  60  80  70
Panama City   75  89  75  82  77 /  50  70  70  90  80
Dothan        73  89  73  82  73 /  30  70  30  70  60
Albany        75  90  73  83  74 /  20  60  30  70  50
Valdosta      73  88  74  83  74 /  30  60  30  80  40
Cross City    74  87  75  83  75 /  50  60  50  80  50
Apalachicola  76  87  77  81  79 /  70  70  80  90  80

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...None.
&&

NEAR TERM...Scholl
SHORT TERM...Montgomery
LONG TERM...Montgomery
AVIATION...Scholl
MARINE...Montgomery
FIRE WEATHER...Young
HYDROLOGY...Montgomery

In the hours before

Special weather statement, Aug 14, 4:20 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Tallahassee FL
420 PM EDT Sat Aug 14 2021

GAZ126-127-142100-
Worth GA-Lee GA-
420 PM EDT Sat Aug 14 2021

...A strong thunderstorm will impact portions of northern Lee and
northwestern Worth Counties through 500 PM EDT...

At 420 PM EDT, Doppler radar was tracking a strong thunderstorm near
De Soto, or 10 miles northeast of Leesburg, moving northwest at 15
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Smithville, Warwick, Starksville, Scrutchins, Chokee, Neyami,
Philema, Mossy Dell and Oakfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3191 8392 3190 8393 3184 8394 3184 8387
      3182 8385 3178 8387 3175 8391 3174 8409
      3188 8433 3191 8430 3192 8424
TIME...MOT...LOC 2020Z 134DEG 14KT 3187 8407

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

02-MONTGOMERY
Special weather statement, Aug 14, 4:24 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
424 PM EDT Sat Aug 14 2021

FLZ015-026-027-115-127-142100-
Inland Franklin FL-Liberty FL-Coastal Wakulla FL-Coastal Franklin FL-
Inland Wakulla FL-
424 PM EDT Sat Aug 14 2021

...A strong thunderstorm will impact portions of southwestern
Wakulla, southeastern Liberty and north central Franklin Counties
through 500 PM EDT...

At 424 PM EDT, Doppler radar was tracking a strong thunderstorm 15
miles west of Crawfordville, moving southwest at 10 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Carrabelle, Sopchoppy, Poplar Camp, Morgan Place, Buckhorn, Mcintyre,
Yent Place, Lanark Village, Sanborn and Curtis Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3019 8461 3006 8441 2981 8466 3001 8484
TIME...MOT...LOC 2024Z 046DEG 7KT 3011 8459

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

55-SCHOLL
Special weather statement, Aug 14, 4:48 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
448 PM EDT Sat Aug 14 2021

FLZ013-014-026-142115-
Liberty FL-Calhoun FL-Inland Gulf FL-
448 PM EDT Sat Aug 14 2021

...A strong thunderstorm will impact portions of north central Gulf,
southeastern Calhoun Counties in the Panhandle of Florida and
southwestern Liberty Counties in Big Bend of Florida through 515 PM
EDT/415 PM CDT/...

At 448 PM EDT/348 PM CDT/, Doppler radar was tracking a strong
thunderstorm 15 miles east of Stonemill Creek, or 16 miles southeast
of Blountstown, moving northwest at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Blountstown, Orange, Clarksville, Abe Springs, Sharpstown, Vilas,
Jensen Place, Central City, Red Hill, Marysville, Scotts Ferry,
Estiffanulga, Kern, Wilma, Frink, Kinard, Lewis, Woods, Nixon Garden
and Hugh Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3030 8481 3006 8487 3020 8531 3046 8519
TIME...MOT...LOC 2048Z 117DEG 19KT 3022 8494

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

55-SCHOLL
Special weather statement, Aug 14, 4:55 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
455 PM EDT Sat Aug 14 2021

GAZ122>127-144-142130-
Worth GA-Randolph GA-Lee GA-Baker GA-Dougherty GA-Terrell GA-
Calhoun GA-
455 PM EDT Sat Aug 14 2021

...Strong thunderstorms will impact portions of northwestern
Dougherty, southeastern Randolph, Lee, north central Baker, eastern
Calhoun, southern Terrell Counties in southwestern Georgia and
northwestern Worth Counties in south central Georgia through 530 PM
EDT...

At 455 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles west of Arabi to near Leary. Movement
was north at 10 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Dawson, Leesburg, Albany, Leary, Turner City, Smithville, Walker,
Warwick, Sasser, Chokee, Stocks, Forrester, Lockett Crossing, South
Albany, Palmyra, Holt, Clarks Mill, Dawson Municipal A/P, Neyami and
Chickasawhatchee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3191 8392 3190 8393 3186 8393 3186 8394
      3185 8394 3184 8386 3182 8385 3183 8384
      3181 8383 3180 8380 3177 8380 3138 8447
      3167 8462 3192 8420
TIME...MOT...LOC 2055Z 185DEG 7KT 3181 8388 3150 8443

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

02-MONTGOMERY
Special weather statement, Aug 14, 4:58 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
458 PM EDT Sat Aug 14 2021

FLZ015-026-115-142145-
Inland Franklin FL-Liberty FL-Coastal Franklin FL-
458 PM EDT Sat Aug 14 2021

...A strong thunderstorm will impact portions of east central Gulf,
south central Liberty and northwestern Franklin Counties through 545
PM EDT...

At 458 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Carrabelle, moving southwest at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Carrabelle, Franklin, Buck Siding, Morgan Place, High Bluff, Yent
Place, Creels, Green Point, Owens Bridge, Fort Gadsden and Hays
Place.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2993 8504 2993 8503 2994 8503 3012 8476
      2995 8459 2973 8483
TIME...MOT...LOC 2058Z 047DEG 16KT 2999 8475

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

55-SCHOLL
Special weather statement, Aug 14, 5:01 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
501 PM EDT Sat Aug 14 2021

FLZ008-010-012-108-112-142130-
Coastal Bay FL-Central Walton FL-Inland Bay FL-South Walton FL-
Washington FL-
501 PM EDT Sat Aug 14 2021

...A strong thunderstorm will impact portions of northwestern Bay,
southeastern Walton and southwestern Washington Counties through 530
PM EDT/430 PM CDT/...

At 500 PM EDT/400 PM CDT/, Doppler radar was tracking a strong
thunderstorm 8 miles southwest of Vernon, moving west at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Vernon, Ebro, Bruce, Red Head, Holmes Valley, Millers Ferry, Pine
Log, Seminole Hills, Laird and Riverside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3053 8609 3061 8571 3041 8563 3029 8599
      3031 8600 3039 8603 3039 8604 3040 8604
TIME...MOT...LOC 2100Z 073DEG 19KT 3051 8578

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

02-MONTGOMERY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 8:17 PM EDTSpecial Weather StatementTAEWakulla28 min
Aug 13, 10:15 PM EDTSpecial Marine WarningTAE92 min
Aug 14, 3:23 PM EDTSpecial Weather StatementTAEGulf37 min
Aug 14, 3:32 PM EDTSpecial Weather StatementTAEWakulla43 min
Aug 14, 3:53 PM EDTSevere Thunderstorm WarningTAEWakulla30 min
Aug 14, 3:59 PM EDTSpecial Weather StatementTAEGulf46 min
Aug 14, 4:12 PM EDTSpecial Weather StatementTAELiberty33 min
Aug 14, 4:24 PM EDTSpecial Weather StatementTAEWakulla36 min
Aug 14, 4:48 PM EDTSpecial Weather StatementTAECalhoun, Liberty27 min
Aug 14, 4:58 PM EDTSpecial Weather StatementTAEFranklin47 min
Aug 14, 5:01 PM EDTSpecial Weather StatementTAEWashington29 min
Aug 14, 5:23 PM EDTSpecial Weather StatementTAEWalton52 min
Aug 14, 5:25 PM EDTSpecial Weather StatementTAEBay, Calhoun50 min
Aug 14, 5:40 PM EDTSevere Thunderstorm WarningTAEBay, Walton, Washington35 min
Aug 14, 5:44 PM EDTSpecial Marine WarningTAE61 min
Aug 14, 6:14 PM EDTSpecial Weather StatementTAEWalton31 min
Aug 14, 6:42 PM EDTSpecial Marine WarningTAE33 min
Aug 14, 6:55 PM EDTSpecial Weather StatementTAEWakulla35 min
Aug 14, 7:09 PM EDTSpecial Marine WarningTAE66 min
Aug 14, 7:23 PM EDTSpecial Weather StatementTAEWakulla37 min
Aug 14, 2:52 PM EDTSpecial Weather StatementTAEQuitman38 min
Aug 14, 2:56 PM EDTSpecial Weather StatementTAECalhoun34 min
Aug 14, 3:40 PM EDTSpecial Weather StatementTAEQuitman35 min
Aug 14, 4:20 PM EDTSpecial Weather StatementTAELee40 min
Aug 14, 4:55 PM EDTSpecial Weather StatementTAEDougherty, Lee, Terrell35 min
Aug 14, 5:32 PM EDTSpecial Weather StatementTAEDougherty, Mitchell28 min
Aug 14, 5:54 PM EDTSpecial Weather StatementTAEMiller36 min
Aug 14, 2:47 PM EDTSpecial Weather StatementTAEHenry43 min
Aug 14, 3:14 PM EDTSevere Thunderstorm WarningTAEDale, Henry, Houston11 min

Nearby

Small Craft Advisories in Florida, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.